Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 83, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2024, 12:57 PM EDT for Chautauqua County, New York. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2024, 12:57 PM EDT (16:57 UTC)
- Expired
- Jul 24, 2024, 2:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 92 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 1:34 PM EDT | TSTM WND DMG | 1 Ene Mayville, NY | Trees down along Chautauqua Lake. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
356
WUUS51 KBUF 241657
SVRBUF
NYC013-241800-
/O.NEW.KBUF.SV.W.0083.240724T1657Z-240724T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1257 PM EDT Wed Jul 24 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Chautauqua County in western New York...
* Until 200 PM EDT.
* At 1256 PM EDT, a severe thunderstorm was located near North East,
or 19 miles northeast of Erie, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dunkirk, Fredonia, Westfield, Silver Creek, Mayville, Lake Erie
State Park, SUNY Fredonia, Chautauqua Institution, Chautauqua, and
Portland.
This includes the following highways...
Interstate 90 between exits 59 and 61.
Interstate 86 near exit 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4244 7950 4246 7948 4260 7915 4232 7906
4212 7976 4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 1656Z 238DEG 24KT 4225 7974
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock3 follow-up statements
798 WWUS51 KBUF 241725 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 125 PM EDT Wed Jul 24 2024 NYC013-241800- /O.CON.KBUF.SV.W.0083.000000T0000Z-240724T1800Z/ Chautauqua NY- 125 PM EDT Wed Jul 24 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR CENTRAL CHAUTAUQUA COUNTY... At 124 PM EDT, a severe thunderstorm was located over Mayville, or 16 miles southwest of Fredonia, moving east at 25 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fredonia, Westfield, Mayville, SUNY Fredonia, Chautauqua Institution, Chautauqua, Portland, Sheridan, Stockton, and Brocton. This includes Interstate 90 between exits 59 and 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4254 7913 4232 7906 4217 7960 4231 7967 TIME...MOT...LOC 1724Z 247DEG 22KT 4226 7953 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Hitchcock
362 WWUS51 KBUF 241747 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 147 PM EDT Wed Jul 24 2024 NYC013-241800- /O.CON.KBUF.SV.W.0083.000000T0000Z-240724T1800Z/ Chautauqua NY- 147 PM EDT Wed Jul 24 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR NORTHEASTERN CHAUTAUQUA COUNTY... At 146 PM EDT, a severe thunderstorm was located near Lake Erie State Park, or 7 miles south of Fredonia, moving northeast at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fredonia, Stockton, Arkwright, Forestville, Cassadaga, Sinclairville, and Hamlet. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4254 7913 4232 7906 4222 7942 4239 7938 TIME...MOT...LOC 1746Z 238DEG 24KT 4234 7936 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ EAJ
245 WWUS51 KBUF 241757 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 157 PM EDT Wed Jul 24 2024 NYC013-241806- /O.EXP.KBUF.SV.W.0083.000000T0000Z-240724T1800Z/ Chautauqua NY- 157 PM EDT Wed Jul 24 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAUTAUQUA COUNTY WILL EXPIRE AT 200 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. && LAT...LON 4254 7913 4232 7906 4222 7942 4239 7938 TIME...MOT...LOC 1756Z 238DEG 24KT 4236 7932 $$ EAJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 12:30 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 24, 12:30 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1230 PM EDT Wed Jul 24 2024 .SYNOPSIS... A humid airmass will linger across our region through tonight, supporting several rounds of showers and thunderstorms with uneven coverage. A cold front will cross the eastern Great Lakes late tonight and early Thursday, bringing a return to drier and less humid weather to end the week. Dry weather will last through the weekend into early next week, but heat and humidity will build. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Subtle shortwave crossing the region early this morning continuing to generate isolated showers and thunderstorms east of Lake Ontario, but much of these are now weakening and exiting the area. A few more showers may develop east of Lake Ontario through early afternoon. A line of thunderstorms is developing just upstream from near Hamilton to west of Long Point. The movement is northeast on these storms, and they will likely have a difficult time initially moving into the developing stable lake shadow northeast of Lake Erie. A mid level trough will gradually work into the region from the central Great Lakes today with the surface reflection/low moving from lower Michigan this morning into southwest Quebec by early this evening. Associated cold front remaining upstream through today, although a pre-frontal trough will start to enter western New York later this afternoon. Increasing instability will likely be supportive of increasing showers and thunderstorms this afternoon as the pre-frontal trough works into the region, enhanced by some lake breeze interaction. Expect the best chance of showers and thunderstorms to be found along and inland of the lake shadowing from the Southern Tier through the Genesee Valley and Finger Lakes to the southern Tug Hill. A southwest flow off Lakes Erie and Ontario will lower rain chances across the Niagara Frontier and Jefferson County most of the day. A few severe storms are possible as moderate instability develops in the warm/moist sector boundary layer amidst shear profiles with around 30 knots effective shear magnitudes. Locally damaging wind gusts appears to be the main threat. In addition to the risk for severe weather, a heavy rainfall risk is also a concern with high atmospheric moisture content and the threat for training cells will bring about the potential for localized heavy rainfall and flash flooding. The shower and thunderstorm potential will end gradually from northwest to southeast late tonight as the cold front starts to move into the region. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SUNDAY/... Fair, dry weather guaranteed Friday and through the last weekend in July as a progressive 590dm ridge moves across the Great Lakes region. Other than some diurnal cumulus or the occasional passing mid/high clouds, expect plenty of sunshine each day and clear skies at night accompanied by light winds. A notable day to day warming trend can be expected as the ridge moves directly overhead Saturday, then crests east of the region by Sunday. Highs in the upper 70s and low 80s Friday will warm all the way to the upper 80s and even a few low 90s by Sunday. Nighttime lows will be rather cool Friday night with good radiational cooling, ranging from the low 50s across the hilltops to upper 50s across the lower terrain. Warmer temps expected Saturday night with mid 50s to mid 60s for overnight lows. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... Deepening southwest flow will set up across the area heading into the start of the new work week as the next mid-level trough pivots across the Mid-west and Great Lakes. This will support heat and humidity to return Monday and Tuesday with highs ranging int he upper 80s to low 90s. A head of the mid-level trough, diurnally driven convection will develop Monday afternoon across far western New York and then more widespread convection Tuesday when the trough axis is overhead of the region. A frontal passage Wednesday will support additional showers and thunderstorms. In the wake of the frontal passage, temperatures will be a few degrees cooler with highs peaking in the 80s. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Mainly VFR conditions are expected through late morning or midday with dry weather prevailing in most areas, with the exception of a few scattered showers east of Lake Ontario mainly east of KART. Showers and thunderstorms will increase in coverage this afternoon as a mid-level trough approaches, and with daytime heating. The focus for showers and thunderstorms will be along and inland of the lake breeze boundaries. Stable lake shadows will hold down rain chances over and northeast of Lake Erie and Lake Ontario, including KBUF and KART. Pinpointing exact timing remains difficult with these generally unorganized storms. Outlook... Tonight...Showers and thunderstorms likely with areas of MVFR CIGS. Thursday...Mainly VFR with a chance of showers and thunderstorms mainly east of Lake Ontario. Thursday night through Sunday...Mainly VFR. Valley fog possible mainly across the Southern Tier with local IFR each overnight through early morning. && .MARINE... Winds are expected to remain relatively light through much of the week. There is a chance of a few thunderstorms at times through Thursday, although the better chances will be inland from the Lake Erie and Lake Ontario. The best chance for thunderstorms impacting the lakes will be late this afternoon and tonight ahead of a cold front that will sweep through late tonight and early Thursday. Winds will veer to west and northwest behind the front, possibly reaching low end Small Craft Advisory criteria by Thursday afternoon and evening. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock/TMA NEAR TERM...Hitchcock/TMA SHORT TERM...PP LONG TERM...EAJ AVIATION...Hitchcock/TMA MARINE...Hitchcock/TMA
Hazardous weather outlook, Jul 24, 4:52 AM EDT, 8 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 452 AM EDT Wed Jul 24 2024 NYZ001>008-010>014-019>021-085-250900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 452 AM EDT Wed Jul 24 2024 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. There is a marginal risk of severe thunderstorms this afternoon and evening. The greatest risk for severe weather will be inland from Lake Erie and Lake Ontario. Damaging wind gusts are the main severe weather threat. There is also a marginal risk for excessive rainfall this afternoon through tonight. Slow moving and repeating thunderstorms will bring the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 452 AM EDT Wed Jul 24 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 24, 7:26 AM EDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
726 AM EDT Wed Jul 24 2024
NYZ007-241200-
Jefferson NY-
726 AM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL JEFFERSON COUNTY
THROUGH 800 AM EDT...
At 725 AM EDT, Doppler radar was tracking a strong thunderstorm near
Southwick Beach State Park, or 8 miles northeast of Sandy Island
Beach State Park, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail along with
brief torrential downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Adams, Southwick Beach State Park, Adams Center, Smithville, Rodman,
Lorraine, Mannsville, Ellisburg, Worth, and Belleville.
This includes Interstate 81 between exits 39 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4372 7581 4370 7599 4371 7600 4371 7602
4370 7603 4368 7619 4381 7622 4397 7597
TIME...MOT...LOC 1125Z 235DEG 16KT 4373 7610
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HitchcockSpecial weather statement, Jul 24, 8:28 AM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Buffalo NY
828 AM EDT Wed Jul 24 2024
NYZ007-008-241300-
Jefferson NY-Lewis NY-
828 AM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 900 AM EDT...
At 827 AM EDT, Doppler radar was tracking a strong thunderstorm near
Adams Center, or near Watertown, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail along with
brief, torrential downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Fort Drum, Adams Center, Black River, Rodman, Copenhagen,
Calcium, East Rodman, and Rutland Center.
This includes Interstate 81 near exit 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4383 7593 4391 7602 4404 7584 4400 7573
4388 7566
TIME...MOT...LOC 1227Z 232DEG 13KT 4389 7591
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HitchcockSpecial weather statement, Jul 24, 12:12 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1212 PM EDT Wed Jul 24 2024
NYZ007-008-241700-
Jefferson NY-Lewis NY-
1212 PM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JEFFERSON AND NORTH
CENTRAL LEWIS COUNTIES THROUGH 100 PM EDT...
At 1212 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage, or 11 miles east of Fort Drum, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harrisville, Lake Bonaparte, Natural Bridge, and Diana Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4424 7549 4422 7547 4420 7540 4415 7528
4398 7546 4405 7566 4427 7556
TIME...MOT...LOC 1612Z 212DEG 19KT 4406 7554
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PPSpecial weather statement, Jul 24, 12:51 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1251 PM EDT Wed Jul 24 2024
NYZ001-241730-
Niagara NY-
1251 PM EDT Wed Jul 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NIAGARA COUNTY THROUGH 130 PM
EDT...
At 1250 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lewiston, or 10 miles northeast of Niagara Falls, moving east at 35
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail, along with brief
torrential downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Niagara Falls, Lockport, Newfane, Lewiston, Youngstown, Fort Niagara
State Park, Sanborn, Wilson, Barker, Cambria Center, Olcott,
Ransomville, Gasport, Model City, and Appleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
4325 7906 4326 7907 4327 7907 4341 7860
4341 7853 4316 7856 4306 7901 4308 7907
TIME...MOT...LOC 1650Z 253DEG 30KT 4321 7894
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:41 PM EDT | Special Weather Statement | BUF | Cattaraugus | 34 min |
| Jul 23, 10:59 PM EDT | Special Weather Statement | BUF | Livingston | 46 min |
| Jul 24, 7:26 AM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Jul 24, 8:28 AM EDT | Special Weather Statement | BUF | Jefferson | 32 min |
| Jul 24, 11:46 AM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 24, 12:12 PM EDT | Special Weather Statement | BUF | Lewis | 48 min |
| Jul 24, 12:23 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 52 min |
| Jul 24, 12:51 PM EDT | Special Weather Statement | BUF | Niagara | 39 min |
| Jul 24, 12:58 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jul 24, 1:04 PM EDT | Special Marine Warning | BUF | 69 min | |
| Jul 24, 2:14 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 24, 2:21 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 24, 2:25 PM EDT | Special Weather Statement | BUF | Ontario | 35 min |
| Jul 24, 2:26 PM EDT | Special Weather Statement | BUF | Cattaraugus | 64 min |
| Jul 24, 2:30 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 21 min |
| Jul 24, 3:14 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jul 24, 3:24 PM EDT | Special Weather Statement | BUF | Lewis | 51 min |
| Jul 24, 3:25 PM EDT | Special Weather Statement | BUF | Allegany | 50 min |
| Jul 24, 3:28 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 62 min |
| Jul 24, 4:08 PM EDT | Special Weather Statement | BUF | Oswego | 52 min |
| Jul 24, 4:23 PM EDT | Special Weather Statement | BUF | Lewis | 52 min |
| Jul 24, 4:30 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 60 min |
| Jul 24, 4:39 PM EDT | Special Weather Statement | BUF | Oneida | 51 min |
| Jul 24, 4:48 PM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Monroe, Oswego, Wayne | 29 hr |
| Jul 24, 4:49 PM EDT | Small Craft Advisory | BUF | 29 hr | |
| Jul 24, 5:09 PM EDT | Flash Flood Warning | BUF | Jefferson, Lewis, Oswego | 3 hr |
| Jul 24, 5:15 PM EDT | Special Weather Statement | BUF | Lewis | 60 min |
| Jul 24, 5:20 PM EDT | Special Weather Statement | BUF | Cattaraugus | 55 min |
| Jul 24, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 64 min |
| Jul 24, 6:13 PM EDT | Special Weather Statement | BUF | Cattaraugus | 47 min |
| Jul 24, 7:22 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jul 24, 7:32 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jul 24, 7:39 PM EDT | Special Weather Statement | BUF | Oswego | 66 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.